Multiple Sclerosis Community
stomach cramps from too much vit D?
About This Community:

Our Patient-to-Patient MS Forum is where you can communicate with other people who share your interest in Multiple Sclerosis. This forum is not monitored by medical professionals.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

stomach cramps from too much vit D?

My neuro put me on 4000 daily units of vit D - (2000 2x/day).   I have been having bad stomach cramps, bloating,feeling like I'm going to vomit and gas the past few days that flares up in the PM - if I lie down and rest for a while - it resolves.  

Could this be the vit D?

Happy thanksgiving to all the wonderful people who add so much to the best site for MS I have found!
I hope everyone can enjoy family and good food on Thanksgiving!  Many blessings to all.
Blank
Avatar_f_tn
Wiggles94- when my Dr.put me on high dose Vit D to get my low levels back up I.experienced GI symptoms and Dr told me that's common. Once my levels came to.normal he.put me on a standard dose of.Vit D along with calcium.
Since it is that bad I would call my Dr. He may want to lower your dose.
Happy Thanksgiving to u and everyone on here.
Beema
Related Discussions
4 Comments Post a Comment
Blank
Avatar_f_tn
Wiggles94- when my Dr.put me on high dose Vit D to get my low levels back up I.experienced GI symptoms and Dr told me that's common. Once my levels came to.normal he.put me on a standard dose of.Vit D along with calcium.
Since it is that bad I would call my Dr. He may want to lower your dose.
Happy Thanksgiving to u and everyone on here.
Beema
Blank
1312898_tn?1314571733
This seems like a good question for your doctor or his nurse.  I would call today because it will be tough to get through tomorrow.  

If you remember I take a large dose 50,000 units once a week.  I do have some problems with my digestrive track so it would be difficult to pinpoint if it was coming from the pill.  98,000 units is alot!

Perhaps ask him if you can take less

Red
Blank
1466984_tn?1310564208
Thanks for the suggestions.

Redflame - I'm confused how you count the units - I am on 4,000/day, so isn't that 28,000/week?  Where does the 98,000 come from?
Blank
Avatar_f_tn
I am on 50,000 units of vit. D, and I also have constant stomach pain. I don't know if it would be that or all of my medicine combined that causes that heaviness and cramping in my stomach.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Multiple Sclerosis Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Neurology Answerers
987762_tn?1331031553
Blank
supermum_ms
Australia
Avatar_f_tn
Blank
SarahL2491
Alagash, ME
338416_tn?1413581329
Blank
jensequitur
Fort Worth, TX
572651_tn?1333939396
Blank
Lulu54
Dayton, OH
1831849_tn?1383231992
Blank
kwarendorf
Great Neck, NY
667078_tn?1316004535
Blank
HVAC
Durham, NC